# SDR USAA000593

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Stabilizer
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED 2 INCHES, STATION 312, RBL 46 BOTTOM OF FLOORBEAM.  INSTALLED DOUBLER PER SRM 51-10-02.  (M)
